International Journal for Numerical Methods in Engineering

Cover image for International Journal for Numerical Methods in Engineering

17 September 2009

Volume 79, Issue 12

Pages 1443–1576

  1. Research Articles

    1. Top of page
    2. Research Articles
    1. Recovery of equilibrium on star patches using a partition of unity technique (pages 1493–1516)

      J. P. Moitinho de Almeida and E. A. W. Maunder

      Version of Record online: 21 APR 2009 | DOI: 10.1002/nme.2623

    2. An adaptive mesh refinement method for solution of the transported PDF equation (pages 1536–1556)

      D. A. Olivieri, M. Fairweather and S. A. E. G. Falle

      Version of Record online: 28 APR 2009 | DOI: 10.1002/nme.2628

SEARCH

SEARCH BY CITATION